Montana, 2013Hail and High Wind in Montana, June 19, 2013
June 19, 2013 · NWS TFX · 19 events in 12 counties and zones
A fairly vigorous upper level low centered over the inland Pacific NW tracked slowly east into the Northern Rockies producing favorable conditions for severe thunderstorm development. Thunderstorms first initiated over the higher terrain in Beaverhead County as well as the Absorka range in South Central MT.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 19
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A fairly vigorous upper level low centered over the inland Pacific NW tracked slowly east into the Northern Rockies producing favorable conditions for severe thunderstorm development. Thunderstorms first initiated over the higher terrain in Beaverhead County as well as the Absorka range in South Central MT. Activity increased while tracking north with storm intensification/organization occurring late afternoon and evening over the North Central MT plains.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before the first event at Jun 19, 2:05 PM MST, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 19, 2:05 PM MST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
305 PM MDT Wed Jun 19 2013
...SEVERE THUNDERSTORMS LIKELY THIS AFTERNOON AND EVENING...
.DISCUSSION...
Rest of this afternoon through tonight...A fairly vigorous upper
level low centered over the inland Pacific NW this afternoon will
track slowly east into the Northern Rockies tonight, producing
favorable conditions for severe thunderstorm development across much
of the forecast area late this afternoon through this evening.
Diffluent southerly flow ahead of the upper low and an upper level
jet rounding the base of the trough will support large scale lift
while cooling in the mid levels will produce moderate instability.
Thunderstorms have already initiated over the higher terrain in
Beaverhead County as well as the Absorka range in south central MT
with latest visible satellite imagery also indicating convective
cloud development over the Little Belts. Expect this activity to
increase and coverage while tracking north this afternoon with storm
intensification/organization occurring late this afternoon and
evening as it progresses north into the relatively rich moisture
environment over the north central MT plains. Large hail and strong
gusty winds will be the main threat as storms organize late this
afternoon with a transition to more linear organization as the
storms continue northward toward the Canadian border late tonight.
Low level helicity fields would marginally support an isolated
tornado threat if cells can interact with a weak boundary across
north central MT. Threat for severe storms will diminish from south
to north later this evening with rain and high elevation snow
showers continuing through the night in the Glacier Park area where
snow levels will fall to around 7000 feet late tonight as the cold
pool aloft associated with the upper low moves in from the west.
Hoenisch
Winds will likely approach high wind criteria along the Rocky
Mountain Front on Thursday, but am not anticipating a need for
high wind highlights at this time. The Pacific low pressure system
will linger through the day on Friday, keeping a chance of showers
and (likely weak) afternoon/evening thunderstorms over the area,
as temperatures remain about 10 degrees cooler than normal.
Coulston
Friday night through Wednesday...An upper low over the Pacific
Northwest early Friday evening is forecast to weaken as it moves
over the forecast area on Saturday. Models are fairly wet over
southwest and north central Montana on Saturday so have increased
the chances of precipitation especially over north central
Montana. The remnants of the upper low move out by late Saturday
night and by early Sunday morning it appears the only threat for
precipitation will be over north central Montana and possibly the
mountains of the Rocky Mountain Front. On Sunday an upper ridge
will move through the forecast area and expect a mostly dry
period but then southwest flow aloft returns next week. Models
differ on shortwave details and associated precipitation
patterns. Due to these inconsistencies will go with generally a
chance of showers/thunderstorms over the mountains of the Rocky
Mountain Front with a slight chance of showers/thunderstorms
elsewhere. Cool air associated with the upper low will result in
highs on Saturday of only 55 to 65 except over north central
Montana where highs will be closer to 70. Thereafter expect
gradually warming temperatures. Blank
&&
.AVIATION...
Updated 1755Z.
There strong possibility for severe thunderstorms with hail in
excess of one inch in diameter and wind gusts in excess of 50 knots
over Central and North Central Montana...especially in the vicinity
of KHVR...LWT...and to a lesser degree KGTF. Also some of the
thunderstorms will have brief heavy rain with IFR ceilings and
visibilities. Expect thunderstorms to develop over southwest Montana
by mid-afternoon then intensify as they move over the plains. Suk
&&
.HYDROLOGY...
Showers and thunderstorms are expected to develop once again this
afternoon over the Rocky Mountain Front and the adjacent plains
along a surface cold front. These showers and thunderstorms are
then expected to spread east across the plains of north central
and central Montana later this afternoon and continue into this
evening. Forecast models are predicting significant rainfall with
these showers, which is expected to occur in rapid bursts with the
thunderstorms. Some localized flash flooding occurred with storms
along the Rocky Mountain Front Tuesday evening. However, the
greater area of concern is across eastern portions of north
central and central Montana that still have moist soil that would
not be able to absorb much rapid rainfall. Forecast models also
indicate that this area will receive the greatest amount of
rainfall. Taking these factors into consideration, have decided to
issue a Flash Flood Watch from noon MDT today until midnight MDT
tonight for all of north central and central Montana. The greatest
threat for flash flooding for the Rocky Mountain Front and
adjacent plains will be this afternoon, while the greatest threat
in the east will likely be after 5 pm MDT.
&&
.PRELIMINARY POINT TEMPS/POPS...
GTF 50 67 43 65 / 60 20 20 30
CTB 49 63 41 64 / 90 20 20 30
HLN 50 65 43 67 / 50 30 20 30
BZN 45 68 39 68 / 30 30 20 30
WEY 34 60 31 63 / 20 20 10 10
DLN 42 62 37 66 / 50 30 20 20
HVR 56 72 47 70 / 100 20 20 40
LWT 48 68 42 65 / 80 20 30 40
&&
.TFX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH until Midnight MDT tonight Blaine...Cascade...
Chouteau...Eastern Glacier...Eastern Pondera...Eastern Teton...
Fergus...Hill...Judith Basin...Liberty...Northern Rocky Mountain
Front...Southern Rocky Mountain Front...Toole.
SEVERE THUNDERSTORM WATCH until 10 PM MDT this evening Blaine...
Broadwater...Cascade...Central and Southern Lewis and Clark...
Chouteau...Eastern Glacier...Eastern Pondera...Eastern Teton...
Fergus...Hill...Jefferson...Judith Basin...Liberty...Meagher...
Northern Rocky Mountain Front...Southern Rocky Mountain Front...
Toole.
&&
SHORT TERM...
LONG TERM...
AVIATION...
weather.gov/greatfalls
Hazardous weather outlook, Jun 19, 3:57 AM MST, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
457 AM MDT WED JUN 19 2013
MTZ009>014-044>054-201200-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-
457 AM MDT WED JUN 19 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.
.DAY ONE...TODAY AND TONIGHT
SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS...HEAVY
RAINFALL...AND FLASH FLOODING ARE POSSIBLE OVER PORTIONS OF
CENTRAL AND NORTH CENTRAL MONTANA TODAY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
WESTERLY WINDS WILL BECOME BREEZY ON THURSDAY...POSSIBLY BECOMING
STRONG ALONG THE ROCKY MOUNTAIN FRONT.
.SPOTTER INFORMATION STATEMENT...
ANY SPOTTER REPORTS OF HAIL...STRONG WIND GUSTS...HEAVY
RAINFALL...AND/OR FLASH FLOODING WOULD BE GREATLY APPRECIATED.
MTZ008-015-055-201200-
BEAVERHEAD-MADISON-GALLATIN-
457 AM MDT WED JUN 19 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.
.DAY ONE...TODAY AND TONIGHT
STRONG THUNDERSTORMS WITH HAIL AND GUSTY WINDS ARE POSSIBLE OVER
SOUTHWEST MONTANA TODAY. SOME STORMS MAY EVEN PRODUCE BRIEF HEAVY
RAINFALL THAT MAY CAUSE FLASH FLOODING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
ANY SPOTTER REPORTS OF HAIL...STRONG WIND GUSTS...HEAVY
RAINFALL...AND/OR FLASH FLOODING WOULD BE GREATLY APPRECIATED.
In the hours before
Special weather statement, Jun 19, 2:10 PM MST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
310 PM MDT WED JUN 19 2013
MTZ012-013-192200-
CASCADE MT-CHOUTEAU MT-
310 PM MDT WED JUN 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHOUTEAU AND EASTERN
CASCADE COUNTIES UNTIL 400 PM MDT...
AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTH OF BELT...OR 25 MILES SOUTHEAST OF
GREAT FALLS...MOVING NORTH AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
POSSIBLE WITH THIS STORM...ALONG WITH BRIEF HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BELT...STOCKETT...
CENTERVILLE...SAND COULEE...TRACY AND MALMSTROM AFB.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4753 11126 4755 11073 4713 11086 4712 11112
TIME...MOT...LOC 2109Z 177DEG 17KT 4722 11100
GUSTAFSON
Local storm report, Jun 19, 2:31 PM MST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
331 PM MDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM FUNNEL CLOUD WHITE SULPHUR SPRINGS 46.54N 110.90W
06/19/2013 MEAGHER MT TRAINED SPOTTER
FUNNEL CLOUD SPOTTED EST 10 M SOUTH OF WHITE SULPHER
SPRINGS. FUNNEL EXTENDED ABOUT THREE QUARTERS OF WAY
DOWN FROM CLOUD BASE AND DISSIPATED BY TIME OF CALL.
STORM ROTATION WAS NOT CLEAR.
&&
PNLocal storm report, Jun 19, 2:34 PM MST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
334 PM MDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL 3 WNW WISE RIVER 45.80N 113.01W
06/19/2013 E0.25 INCH BEAVERHEAD MT TRAINED SPOTTER
PEA SIZE HAIL WITH HEAVY RAIN
&&
PNLocal storm report, Jun 19, 2:38 PM MST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
338 PM MDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL NEIHART 46.93N 110.74W
06/19/2013 E0.50 INCH CASCADE MT TRAINED SPOTTER
&&
EMANUELSpecial weather statement, Jun 19, 2:49 PM MST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
349 PM MDT WED JUN 19 2013
MTZ014-048-192230-
CENTRAL AND SOUTHERN LEWIS AND CLARK MT-SOUTHERN ROCKY MOUNTAIN FRONT
MT-
349 PM MDT WED JUN 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LEWIS AND CLARK COUNTY
UNTIL 430 PM MDT...
AT 348 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES EAST OF LINCOLN...OR 32 MILES NORTHWEST
OF HELENA...MOVING NORTH AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAINLY RURAL AREAS
OF CENTRAL LEWIS AND CLARK COUNTY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4739 11276 4734 11216 4680 11226 4680 11254
4682 11255 4682 11272
TIME...MOT...LOC 2149Z 180DEG 32KT 4695 11248
GUSTAFSONSpecial weather statement, Jun 19, 3:03 PM MST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
403 PM MDT WED JUN 19 2013
MTZ012-013-050-054-192245-
CASCADE MT-CHOUTEAU MT-JUDITH BASIN MT-MEAGHER MT-
403 PM MDT WED JUN 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MEAGHER...
NORTHWESTERN JUDITH BASIN...SOUTHWESTERN CHOUTEAU AND CASCADE
COUNTIES UNTIL 445 PM MDT...
AT 400 PM MDT...THE PUBLIC REPORTED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF BELT TO 25 MILES SOUTHEAST OF
CASCADE...MOVING NORTHWEST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH
WERE REPORTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...GREAT FALLS...
BELT...BLACK EAGLE...STOCKETT...CENTERVILLE...SAND COULEE...TRACY AND
MALMSTROM AFB.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4729 11063 4674 11125 4732 11170 4769 11106
TIME...MOT...LOC 2203Z 147DEG 19KT 4732 11093 4705 11130
GUSTAFSON
Event by event
12 high wind, 3 heavy rain, 3 hail, 1 funnel cloud. Local standard time, as filed.
Funnel Cloud, Meagher
- When
- June 19, 3:12 PM MST
- Where
- Meagher County, 10 mi S of White Sulphur Spgs
- Reported by
- Trained Spotter
- Coordinates
- 46.405, -110.920
Funnel cloud reported extending about 3/4 of the way from cloud base towards ground. Funnel dissipated after a few minutes.
Heavy Rain, Cascade
- When
- June 19, 4:44 PM MST to 6:44 PM MST
- Where
- Cascade County, 7 mi NW of Neihart
- Reported by
- COOP Observer
- Coordinates
- 46.992, -110.805
Heavy rain of 1.77 inches measured in less than 2 hours.
Hail, Judith Basin
- When
- June 19, 4:59 PM MST to 5:06 PM MST
- Where
- Judith Basin County, 3 mi SSE of Raynesford
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 47.230, -110.706
Severe hail measuring 1.75 inches (approximately golfball sized) was reported by trained spotter JB24 about 3 mi SSE of Raynesford, MT.
High Wind, Madison
- When
- June 19, 5:00 PM MST
- Where
- Madison forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Department of Highways
High winds of 53KT (62MPH) were reported at the Norris Hill DOT site 4 miles NNE of McAllister, MT.
Heavy Rain, Glacier
- When
- June 19, 5:27 PM MST to 7:27 PM MST
- Where
- Glacier County, 8 mi W of Browning
- Reported by
- Trained Spotter
- Coordinates
- 48.570, -113.195
Heavy rain of about 4 inches in 2 hours reported 8 mi W of Browning, MT.
Hail, Teton
- When
- June 19, 5:45 PM MST
- Where
- Teton County, 8 mi W of Fairfield
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 47.620, -112.152
Severe hail measuring 1.75 inches (approximately golfball sized) was reported 8 mi W of Fairfield, MT.
High Wind, Cascade
- When
- June 19, 6:00 PM MST
- Where
- Cascade forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
High winds of 50KT (58MPH) were measured in Great Falls, MT.
High Wind, Gallatin
- When
- June 19, 6:27 PM MST
- Where
- Gallatin forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Public
High winds measuring 52KT (61MPH) were reported 3 mi NW of Amsterdam, MT.
High Wind, Fergus
- When
- June 19, 7:00 PM MST
- Where
- Fergus forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Trained Spotter
High winds measuring 52KT (60MPH) were reported 6 mi N of Coffee Creek, MT.
Heavy Rain, Chouteau
- When
- June 19, 7:06 PM MST
- Where
- Chouteau County, 4 mi NNW of Floweree
- Reported by
- Trained Spotter
- Coordinates
- 47.783, -111.063
Heavy rain of .90 inches in 25 minutes reported 4 mi NNW of Floweree, MT.
High Wind, Fergus
- When
- June 19, 7:54 PM MST
- Where
- Fergus forecast zone
- Measured
- 70 kt (81 mph) measured gust
- Reported by
- ASOS
High winds measuring 70KT (81MPH) were reported at the Lewistown Airport 2 mi WSW of Lewistown, MT. Numerous trees and large branches reported down by public and law enforcement.
Hail, Liberty
- When
- June 19, 8:10 PM MST
- Where
- Liberty County, 23 mi S of Chester
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 48.187, -110.950
Severe hail measuring 1.00 inches (approximately quarter sized) was reported 23 mi S of Chester, MT.
High Wind, Chouteau
- When
- June 19, 8:15 PM MST
- Where
- Chouteau forecast zone
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
High winds estimated at 61KT (70MPH) were reported 8 mi W of Big Sandy, MT.
High Wind, Hill
- When
- June 19, 8:20 PM MST
- Where
- Hill forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
High winds estimated at 52KT (60MPH) were reported 7 mi NE of Box Elder, MT.
High Wind, Hill
- When
- June 19, 8:37 PM MST
- Where
- Hill forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
High winds estimated at 52KT (60MPH) were reported in Gildford, MT.
High Wind, Hill
- When
- June 19, 9:27 PM MST
- Where
- Hill forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- ASOS
High winds estimated at 51KT (59MPH) were reported at the Havre Airport 4 mi W of Havre, MT.
High Wind, Hill
- When
- June 19, 9:30 PM MST
- Where
- Hill forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
High winds estimated at 51KT (59MPH) were reported 23 mi N of Havre, MT.
High Wind, Blaine
- When
- June 19, 10:00 PM MST
- Where
- Blaine forecast zone
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Trained Spotter
High winds estimated at 57KT (66MPH) were reported 10 mi S of Chinook, MT.
High Wind, Blaine
- When
- June 19, 10:18 PM MST
- Where
- Blaine forecast zone
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- RAWS
High winds estimated at 54KT (62MPH) were reported at the Fort Belknap RAWS site 13 mi S of Fort Belknap, MT.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in North Dakota, June 19 to 20, 20131 death · $295,000 · 1.5 in hail · 9 events
- Tornado and Hail in Texas, June 19, 2013$75,000 · EF2 · 4 events
- Hail and Damaging Wind in Virginia, June 19, 2013$350,000 · 1 in hail · 5 events
- Flash Flooding and Hail in North Dakota, June 19 to 20, 2013$200,000 · 1 in hail · 8 events
- Flash Flooding and Damaging Winds in Texas, June 19, 2013$35,000 · 61 kt wind · 10 events
- Flash Flooding and Hail in Montana, June 19, 20131.75 in hail · 22 events
- Flash Flooding and Hail in South Dakota, June 19 to 20, 20131.5 in hail · 13 events
- Hail and Damaging Winds in New Mexico, June 19, 2013$4,000 · 2.75 in hail · 12 events
- Wildfire in Colorado, June 19 to 30, 20131 injured · 3 events
- Hail and Damaging Winds in Montana, June 19 to 20, 20131 in hail · 11 events
- Hail and Damaging Winds in Texas, June 19, 2013$13,000 · 1.75 in hail · 5 events
- Flash Flooding and Damaging Winds in South Carolina, June 19, 2013$4,000 · 50 kt wind · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 454441, 454442, 454435, 454437, 454445, 454436, 454438, 454440, 454443, 454444, 454446, 454439, 454447, 454448, 454449, 454450, 454451, 454452, 454453.